MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M

KERI MEDICAL SA TOUCH® - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M
Model Number NTO158
Medical Device Problem Codes Break (1069); Material Deformation (2976); Mechanical Jam (2983); Naturally Worn (2988)
Health Effect - Clinical Codes Implant Pain (4561); Joint Impingement (4834)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.After a thorough investigation (returned device, device history review record, medical imaging, complaint history review), it appears that the failure is primarily related to the cup mispositioning (too ulnar) which led to overstress on the prosthesis and premature wear of the pe liner.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a patient underwent total joint arthroplasty of touch cmc1 prosthesis on (b)(6) 2021.Subsequently, on (b)(6) 2025, the patient reported pain and thumb blockage and underwent a revision surgery on (b)(6) 2026, due to polyethylene liner breakage.

Brand Name
TOUCH® - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS OFFSET NECK 15° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24831089
Report Number3024706750-2026-00025
Device Sequence Number15745317
Product Code SFA
UDI-Device Identifier07640181160051
UDI-Public07640181160051
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2025
Device Model NumberNTO158
Device Catalogue NumberNTO158
Device Lot NumberX4916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale